# SDR HALA0600434

- Difficulty date: June 5, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 7,421 hours, 18,325 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 1.25 INCH CRACK ON UPPER PYLON TRAILING EDGE ATTACH ANGLE AT STA CANTED 1178 LT.  REPAIRED PER HALM105 FILE 477101.
